Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 232, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 10, 2011, 7:45 PM EDT for Franklin County, Madison County, Pickaway County, Ohio. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 7:45 PM EDT (23:45 UTC)
- Expired
- Jun 10, 2011, 8:19 PM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Franklin County, OH, Madison County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 62 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:58 PM EDT | HAIL 1 | Lincoln Village, OH | NICKLE TO QUARTER SIZE HAIL. |
| Jun 10, 8:10 PM EDT | TSTM WND GST 70 | 6 Wnw Grove City, OH | CORRECTED TIME. |
| Jun 10, 8:17 PM EDT | HAIL 0.75 | 4 Sse Hilliard, OH | |
| Jun 10, 8:25 PM EDT | TSTM WND DMG | 1 Sse Downtown Columbus, OH | LG TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:02 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.8 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
832
WUUS51 KILN 102345
SVRILN
OHC049-097-129-110030-
/O.NEW.KILN.SV.W.0232.110610T2345Z-110611T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FRANKLIN COUNTY IN CENTRAL OHIO...
SOUTHERN MADISON COUNTY IN CENTRAL OHIO...
NORTHWESTERN PICKAWAY COUNTY IN CENTRAL OHIO...
* UNTIL 830 PM EDT.
* AT 743 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MADISON
LAKE...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
JEFFERSON...
LAKE DARBY...
HILLIARD...
GROVE CITY...
UPPER ARLINGTON...
IN ADDITION...MADISON LAKE...BIG PLAIN...LILLY CHAPEL...DERBY...
HARRISBURG...ORIENT...NEW ROME AND LINCOLN VILLAGE ARE NEAR THE PATH
OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 80 AND 100...
I-71 BETWEEN MILE MARKERS 77 AND 108...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.
&&
LAT...LON 3970 8342 3971 8344 3986 8356 4009 8309
3983 8290
TIME...MOT...LOC 2345Z 263DEG 27KT 3982 8339
$$2 follow-up statements
574
WWUS51 KILN 110000 RRA
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
800 PM EDT FRI JUN 10 2011
OHC049-097-129-110030-
/O.CON.KILN.SV.W.0232.000000T0000Z-110611T0030Z/
FRANKLIN OH-MADISON OH-PICKAWAY OH-
800 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHWESTERN PICKAWAY...EASTERN MADISON AND WESTERN FRANKLIN
COUNTIES IN CENTRAL OHIO...
AT 759 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR BIG PLAIN...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
JEFFERSON...LAKE DARBY...GROVE CITY...HILLIARD AND UPPER ARLINGTON.
IN ADDITION...HARRISBURG...ORIENT...NEW ROME...LINCOLN VILLAGE...
URBANCREST...VALLEYVIEW...MARBLE CLIFF AND GRANDVIEW HEIGHTS ARE NEAR
THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 81 AND 100...
I-71 BETWEEN MILE MARKERS 83 AND 107...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3973 8332 3980 8339 3990 8346 4009 8309
3983 8290
TIME...MOT...LOC 0000Z 245DEG 25KT 3986 8326
$$202
WWUS51 KILN 110019 RRA
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
819 PM EDT FRI JUN 10 2011
OHC049-097-129-110028-
/O.CAN.KILN.SV.W.0232.000000T0000Z-110611T0030Z/
FRANKLIN OH-MADISON OH-PICKAWAY OH-
819 PM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PICKAWAY...
EASTERN MADISON AND WESTERN FRANKLIN COUNTIES IN CENTRAL OHIO HAS
BEEN CANCELLED...
AN ADDITIONAL SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR FRANKLIN
COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3973 8332 3980 8339 3990 8346 4009 8309
3983 8290
TIME...MOT...LOC 0018Z 245DEG 25KT 3991 8311
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:59 PM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, Jun 10, 3:59 PM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 359 PM EDT FRI JUN 10 2011 .SYNOPSIS... A WARM FRONT WILL LIFT NORTH ACROSS THE REGION TONIGHT. A COLD FRONT WILL THEN MOVE THROUGH THE REGION ON SATURDAY. COOLER AND DRIER AIR CAN BE EXPECTED ON SUNDAY AS HIGH PRESSURE BUILDS INTO THE AREA. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... IT IS ANOTHER COMPLEX WEATHER DAY IN TERMS OF CONVECTIVE EVOLUTION AND STORM TYPE. HAVE USED A BLEND OF THE RUC AND HRRR FOR THE NEAR TERM FORECAST. SFC ANALYSIS THIS AFTN INDICATED A WEAK AREA OF LOW PRESSURE OVER WEST CNTRL INDIANA. A WARM FRONTAL BOUNDARY/REMNANTS OF AN OUTFLOW BOUNDARY EXTENDED SE FROM THIS LOW INTO E CNTRL INDIANA...NRN KENTUCKY. MEANWHILE...ANOTHER OUTFLOW BOUNDARY EXTENDED FROM THE LOW SOUTHWEST INTO WRN INDIANA AND SRN ILLINOIS. THESE BOUNDARIES ARE FORECAST TO MOVE E/NE THROUGH THIS EVENING. AN UPR LVL MCV LOCATED OVER SRN ILLINOIS WILL ACCOMPANY THESE BOUNDARIES TO PRODUCE SHOWERS AND THUNDERSTORMS...MOST NUMEROUS LATE THIS AFTN INTO THE EVENING HOURS. ATTM...HAVE GONE WITH LIKELY POPS. SEVERE THUNDERSTORM WATCH 457 IS IN EFFECT FOR THE WRN CWFA UNTIL 9 PM EDT. REGARDLESS...MODERATE INSTABILITY AND WEAK SHEAR STILL POSE A THREAT FOR SVR ALL LOCATIONS...IT IS JUST THAT THE WRN AREAS HAVE THE HIGHEST LIKELIHOOD OF SEEING SVR AT THIS TIME. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WX THREATS. SLOW- MOVING THUNDERSTORMS WILL ALSO POSE A LOCAL FLOODING THREAT AS WELL. SHOWERS AND THUNDERSTORMS SHOULD PUSH OFF TO THE E/NE OVERNIGHT. THEREAFTER...THERE MAY BE A BRIEF LULL IN THE ACTIVITY UNTIL ANOTHER LOW AND UPR LVL DISTURBANCE APCH THE REGION FROM THE WEST...INCREASING THE THREAT FOR SHOWERS AND STORMS ONCE AGAIN. OVERNIGHT LOWS WILL RANGE FROM THE MID 60S TO THE LOWER 70S. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... HAVE USED A BLEND OF THE GFS AND ECMWF FOR THE SHORT TERM FORECAST. A STRONGER UPR LVL TROF IS FORECAST TO MOVE EAST ACRS THE GREAT LAKES SATURDAY AND SATURDAY NIGHT. AS IT DOES...LOW PRESSURE WILL MOVE NE INTO THE ERN GREAT LAKES. THIS SCENARIO WILL SEND A COLD FRONT FROM NW TO SE ACRS OUR REGION SATURDAY AFTN AND EVENING. HAVE BEEN GOING WITH LIKELY POPS FOR SVRL DAYS NOW. CONVECTIVE EVOLUTION THIS TIME OF THE YEAR IS ALWAYS DIFFICULT. IT IS POSSIBLE THAT CONVECTION COULD BE MOST NUMEROUS DURING THE MORNING HOURS WITH THE BEST COVERAGE ACRS THE NW CWFA AS MODELS ARE NOT INDICATING MUCH IN TERMS OF LOW LEVEL FORCING WITH THE FRONT ITSELF. STILL...WITH UNCERTAINTY AT THIS JUNCTURE...AND WITH THE FRONT MOVING THROUGH DURING THE AFTN...HAVE STUCK WITH 60 POPS ALL LOCATIONS. SVR POTENTIAL WILL BE HIGHLY DEPENDENT ON HOW UNSTABLE THE AIRMASS BECOMES. FOR SATURDAY NIGHT...FRONT WILL PUSH OUT OF THE REGION AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION FROM THE NW. SHOWERS AND THUNDERSTORMS SHOULD EXIT THE SE CWFA DURING THE EVENING HOURS. AS FOR TEMPERATURES...HIGHS WILL RANGE FROM THE LOWER 80S NW TO THE UPPER 80S SE. OVERNIGHT LOWS WILL RANGE FROM THE MID 50S NW TO THE LOWER 60S SE. && .LONG TERM /SUNDAY THROUGH FRIDAY/... NOT A WHOLE LOT OF TIME SPENT ON THIS PORTION OF THE FORECAST DUE TO ONGOING SEVERE WEATHER. REASONABLY SOLID CONFIDENCE FOR WEAKER FLOW REGIME - THAT SUNDAY THROUGH MUCH OF TUESDAY WILL BE DRY AND REFRESHINGLY COOL AS LARGE SFC HIGH BUILDS SOUTH THROUGH THE GREAT LAKES WITH NORTHEASTERLY FLOW AND MUCH LOWER DEWPOINTS. THE DEEPENING/CLOSING OFF OF THE NERN CONUS TROUGH IS RESPONSIBLE FOR THE BUILDING SFC HIGH WHICH ACTUALLY BECOMES STATIONARY OVER THE OHIO VALLEY THROUGH EARLY NEXT WEEK. MORE VIGOROUS RIDGING ALOFT BUILDS IN BY THE MIDDLE OF THE WEEK AHEAD OF THE NEXT SHORTWAVE TROUGH WHICH TRAVERSES THE AREA WEDNESDAY AND WEDNESDAY NIGHT...BRINGING THE NEXT CHANCE OF STORMS. WARM ADVECTION/RETURN FLOW STORM CHANCES ACTUALLY COME IN LATER TUESDAY NIGHT...AND WE KEEP THE THREAT OF STORMS IN THE FORECAST INTO THURSDAY UNTIL THIS WAVE CLEARS. TEMPERATURES TO RETURN NEAR/ABOVE NORMAL BY THE END OF THE PERIOD. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION HAS PUSHED SOUTH TO NEAR THE OHIO RIVER. THIS BOUNDARY ALONG WITH MODERATE INSTBY HAS LEAD TO THE DEVELOPMENT OF ISOLD THUNDERSTORMS NEAR KCVG AND KLUK. SOME OF THESE STORMS CONTAIN LARGE HAIL AND WIND GUSTS TO 35KTS. HAVE A MENTION OF MVFR CONDITIONS...ALTHOUGH VERY BRIEF IFR WL BE PSBL. MODERATE TO STRONG INSTBY DEVELOPING UPSTREAM AND UPPER VORT INDUCED FROM EARLY CONVECTION TO TRACK ACRS INDIANA AND INTO OH LATE AFTN INTO EVE. THIS INSTBY AND SUPPORT SHUD LEAD TO ADDITIONAL CONVECTIVE DEVELOPMENT WITH THE OUTFLOW BOUNDARY RETURNING NORTH. EXPECT THE CONVECTION TO DEVELOP OVER INDIANA AND THEN SPREAD ACRS OHIO. HAVE MENTIONED TEMPO GROUPS FOR THUNDER WHEN BEST LIFT AND INSTBY IS EXPECTED. THUNDERSTORMS WL REMAIN PSBL INTO THE EVENING BUT DUE TO UNCERTAINTY HAVE LIMITED MENTION TO VCSH WITH CB. SOME MIST/HAZE WL LKLY DEVELOP OVERNIGHT. HAVE LIMITED MENTION TO MVFR AT ALL BUT KLUK WHERE HAVE A MENTION OF IFR VSBY RESTRICTION. ADDITIONAL THUNDERSTORM DEVELOPMENT LKLY ON SAT AHEAD OF APPROACHING COLD FRONT. OUTLOOK...TSTMS POSSIBLE SAT AFTERNOON THROUGH SATURDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...BINAU AVIATION...AR
Hazardous weather outlook, Jun 10, 9:51 AM EDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 951 AM EDT FRI JUN 10 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111400- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 951 AM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. AS A WARM FRONT LIFTS ACROSS THE REGION TODAY... WITH SHOWERS AND THUNDERSTORMS AFFECTING THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
In the hours before
Special weather statement, Jun 10, 7:27 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
727 PM EDT FRI JUN 10 2011
KYZ094>096-110030-
OWEN KY-PENDLETON KY-GRANT KY-
727 PM EDT FRI JUN 10 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRANT...
SOUTHWESTERN PENDLETON AND SOUTHEASTERN OWEN COUNTIES THROUGH 830 PM
EDT...
AT 723 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BEECHWOOD...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN GRANT...SOUTHEASTERN OWEN AND SOUTHWESTERN PENDLETON
COUNTIES...INCLUDING BEECHWOOD...NATLEE...NEW COLUMBUS...KEEFER...
CORINTH...CORDOVA...CAMP NORTHWARD AND MARCUS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3835 8487 3847 8491 3864 8442 3856 8437
3856 8441 3853 8443 3853 8447 3851 8449
3851 8452 3849 8456 3842 8463 3834 8474
3833 8480Local storm report, Jun 10, 7:28 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
728 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL VANDALIA 39.88N 84.19W
06/10/2011 E0.88 INCH MONTGOMERY OH TRAINED SPOTTER
&&
MIKEGLocal storm report, Jun 10, 7:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
729 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND GST VANDALIA 39.88N 84.19W
06/10/2011 E60 MPH MONTGOMERY OH TRAINED SPOTTER
&&
MIKEGLocal storm report, Jun 10, 7:41 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
741 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLOOD ERLANGER 39.01N 84.59W
06/10/2011 KENTON KY LAW ENFORCEMENT
SEVERAL BASEMENTS FLOODED.
&&
MIKEGLocal storm report, Jun 10, 7:42 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
742 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL VANDALIA 39.88N 84.19W
06/10/2011 E0.88 INCH MONTGOMERY OH TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL.
&&
SFHLocal storm report, Jun 10, 7:43 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 4 SW WASHINGTON 38.58N 83.86W
06/10/2011 E1.00 INCH MASON KY PUBLIC
HAIL COVERED THE GROUND. CORRECTED LOCATION AND TIME.
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:01 AM EDT | Special Weather Statement | ILN | Darke | 29 min |
| Jun 10, 4:13 AM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Jun 10, 5:32 AM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Jun 10, 6:22 AM EDT | Special Weather Statement | ILN | Warren | 23 min |
| Jun 10, 6:46 AM EDT | Special Weather Statement | ILN | Fayette | 29 min |
| Jun 10, 7:18 AM EDT | Special Weather Statement | ILN | Clinton | 27 min |
| Jun 10, 7:23 AM EDT | Special Weather Statement | ILN | Madison | 37 min |
| Jun 10, 7:29 AM EDT | Special Weather Statement | ILN | Pickaway | 46 min |
| Jun 10, 7:40 AM EDT | Special Weather Statement | ILN | Franklin | 50 min |
| Jun 10, 7:50 AM EDT | Areal Flood Advisory | ILN | Franklin, Madison | 115 min |
| Jun 10, 7:59 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Jun 10, 8:01 AM EDT | Special Weather Statement | ILN | Darke | 44 min |
| Jun 10, 8:17 AM EDT | Areal Flood Advisory | ILN | Darke | 2 hr |
| Jun 10, 9:18 AM EDT | Special Weather Statement | ILN | Champaign, Logan, Union | 42 min |
| Jun 10, 9:20 AM EDT | Special Weather Statement | ILN | Franklin | 40 min |
| Jun 10, 9:48 AM EDT | Special Weather Statement | ILN | Clark, Greene | 42 min |
| Jun 10, 11:18 AM EDT | Special Weather Statement | ILN | Pike, Ross | 42 min |
| Jun 10, 11:47 AM EDT | Special Weather Statement | ILN | Hamilton | 58 min |
| Jun 10, 11:55 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 65 min |
| Jun 10, 12:26 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 49 min |
| Jun 10, 12:32 PM EDT | Areal Flood Advisory | ILN | Hamilton | 90 min |
| Jun 10, 1:15 PM EDT | Special Weather Statement | ILN | Hamilton | 60 min |
| Jun 10, 1:31 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 44 min |
| Jun 10, 1:47 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 43 min |
| Jun 10, 2:08 PM EDT | Areal Flood Advisory | ILN | Clermont | 82 min |
| Jun 10, 4:46 PM EDT | Special Weather Statement | ILN | Hamilton | 59 min |
| Jun 10, 5:09 PM EDT | Special Weather Statement | ILN | Darke | 96 min |
| Jun 10, 5:20 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 28 min |
| Jun 10, 5:21 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 39 min |
| Jun 10, 5:27 PM EDT | Special Weather Statement | ILN | Warren | 33 min |
| Jun 10, 5:28 PM EDT | Special Weather Statement | ILN | Miami | 47 min |
| Jun 10, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 30 min |
| Jun 10, 5:38 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Jun 10, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 49 min |
| Jun 10, 5:58 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 47 min |
| Jun 10, 6:06 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 39 min |
| Jun 10, 6:17 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 43 min |
| Jun 10, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 52 min |
| Jun 10, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Champaign | 34 min |
| Jun 10, 6:36 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 39 min |
| Jun 10, 6:43 PM EDT | Areal Flood Advisory | ILN | Montgomery | 2 hr |
| Jun 10, 6:44 PM EDT | Areal Flood Advisory | ILN | Clermont | 3 hr |
| Jun 10, 6:48 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 28 min |
| Jun 10, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 22 min |
| Jun 10, 7:07 PM EDT | Flash Flood Warning | ILN | Hamilton | 113 min |
| Jun 10, 7:10 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Madison, Pickaway | 50 min |
| Jun 10, 7:21 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene, Madison, Union | 54 min |
| Jun 10, 7:30 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 45 min |
| Jun 10, 7:34 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Greene, Miami | 104 min |
| Jun 10, 7:37 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 23 min |
| Jun 10, 7:57 PM EDT | Special Weather Statement | ILN | Pickaway | 63 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.